Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some theorems concerning pseudo-random numbers

Author: D. L. Jagerman
Journal: Math. Comp. 19 (1965), 418-426
MSC: Primary 65.15
MathSciNet review: 0184405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Joel N. Franklin, ``Deterministic simulation of random processes,'' Math. Comp., v. 17, 1963, pp. 28-59. MR 26 #7125. MR 0149640 (26:7125)
  • [2] G. H. Hardy & E. M. Wright, An Introduction to the Theory of Numbers, 3rd ed., Clarendon Press, Oxford, 1954, pp. 234-239. MR 16, 673. MR 0067125 (16:673c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society